# SDR UALA2013040202148

- Difficulty date: March 30, 2013
- Submitted: May 17, 2013
- Operation: Air carrier
- Aircraft: N580UA
- Make and model: Boeing 757222
- Aircraft serial: 26698
- Aircraft time: 65,598 hours, 23,029 cycles
- Engine: Pwa PW2037
- System (JASC): 2560 · Emergency Equipment
- Part: D-Ring
- Condition: Out Of Adjust
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

D-RING NOT VISIBLE AT 1R.  ADJUSTED D-RING TO MAKE VISIBLE.
